# SDR DALA2018032802010

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,579 hours, 19,746 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SHEAR TIE, BS 400,  STRINGER 27L TO 28L  IN THE FWD CARGO BAY.   E    REPLACED THE SHEAR TIE IAW SRM 51-10-02, ITEM 9, AND DWG 143A3230.
